Delay-dependent exponential stability criteria for neutral systems with interval time-varying delays and nonlinear perturbations

Title
Delay-dependent exponential stability criteria for neutral systems with interval time-varying delays and nonlinear perturbations
Author(s)
박주현Y. Liu[Y. Liu]S.M. Lee[S.M. Lee]O.M. Kwon[O.M. Kwon]
Keywords
MARKOVIAN JUMPING PARAMETERS; BAM NEURAL-NETWORKS; ROBUST STABILITY; LINEAR-SYSTEMS; MIXED DELAYS; UNCERTAINTIES
Issue Date
201312
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, v.350, no.10, pp.3313 - 3327
Abstract
This paper investigates the problem of global exponential stability for neutral systems with interval time varying delays and nonlinear perturbations. It is assumed that the state delay belongs to a given interval, which means that both the lower and upper bounds of the time-varying delay are available. The uncertainties under consideration are norm-bounded. Based on the Lyapunov-Krasovskii stability theory, delay-partitioning technique and lower bounds lemma, less conservative delay-dependent exponential stability criteria are derived in terms of linear matrix inequalities (LMIs) with fewer decision variables than the existing ones. Numerical examples are given to show the effectiveness of the proposed method. (C) 2013 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/28189http://dx.doi.org/10.1016/j.jfranklin.2013.07.010
ISSN
0016-0032
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE